Span of Subcontinua

Ira Lewis, Nadeeka de Silva

Research output: Contribution to journalArticlepeer-review


This is paper by my doctoral student done under my direction. I do not include my name on papers done with students even though paper was done under my direction and would not have been produced without my contribution. Paper is listed here at insistence of former department chair.
Original languageEnglish
Pages (from-to)259-273
JournalTopology Proceedings
StatePublished - 2013

Cite this